MAUDE Adverse Event Report: NEWPORT E360 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

NEWPORT E360 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number E360
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 09/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic has not received the suspect device/component from the customer for evaluation nor has the device been evaluated by the service engineer.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during use on a patient, the e360 ventilator generated an electronic alarm sound and the screen turned black.Additionally, it was reported that when the patient circuit was disconnected, the ventilator¿s setting display illuminated, and it was noticed that there was no gas being delivered from the inspiratory port of the ventilator.The patient was removed from the ventilator and placed on an alternate ventilator with no harm reported.
 
Additional Manufacturer Narrative
Additional information received as follows: on november 5, 2018 an authorized third party inspected the ventilator and replaced the direct current (dc)/dc to single board computer cable.The event will be included in trending and monitoring.If the replaced part is returned for failure investigation, a supplemental medwatch report with the findings will be submitted once the investigation is complete.If information is provided in the future, a supplemental report will be issued.

Brand Name
E360 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
NEWPORT
1620 sunflower ave
costa mesa CA 92626
MDR Report Key7993332
Report Number2023050-2018-00070
Device Sequence Number19136311
Product Code CBK
UDI-Device Identifier10884521540941
UDI-Public10884521540941
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K101803
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE360
Device Catalogue NumberE360E-JP-NA
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/02/2018
Supplement Date Received by Manufacturer11/05/2018
Initial Report FDA Received Date10/22/2018
Supplement Report FDA Received Date11/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1